# SDR SWIA202158826

- Difficulty date: May 27, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N183SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000589
- Aircraft time: 13,726 hours, 7,914 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Frms 12-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION- FWD WET AREA, RH STILL PANEL HAS 2EA AREAS OF CORROSION AS MARKED. FR12-14.       (C-CHECK RO 6/18/2021) / REMOVED AND REPLACED  FWD WET AREA, RH STILL PANEL AT FRAME 12-14 PER SRM 51-40-08 APLLIED TOP COAT PER SRM 51-23-06
